# SDR UALA2010111604236

- Difficulty date: November 15, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 84,591 hours, 10,299 cycles
- Engine: Pwa PW4056
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OTBD ELEVATOR HAS 1 HAIL DAMAGE PENETRATION UPPER SURFACE AT 50 INCHES FROM INBD END OF ELEV AND 12 INCHES FROM TRAILING EDGE, .25 INCH DIA.  SUPPLEMENTAL DATA UPDATE, ACCOMPLISHED REPAIR REF REMOVED AND REPLACED R28166 AND 8130 TRACKING NR 016-A00392817.
